MAUDE Adverse Event Report: STRYKER SPINE-FRANCE OASYS MIDLINE OCCIPUT PLATE ASSY MEDIUM; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-FRANCE OASYS MIDLINE OCCIPUT PLATE ASSY MEDIUM; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Model Number 48551045
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 12/30/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the tulip heads broke off of the medium occipital plate.A replacement plate was implanted.
 
Additional Manufacturer Narrative
The reported event resulted in revision surgery for the patient.The possible root causes include: -improper construct, set screws not tightened correctly, -excessive load due to unstable construct, -excessive load due to patient anatomy/pathology, -patient performs strenuous post-op activities, -surgeon applying too much torque to seat the screw head.
 
Event or Problem Description

Brand Name
OASYS MIDLINE OCCIPUT PLATE ASSY MEDIUM
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key7218063
Report Number0009617544-2018-00019
Device Sequence Number11357332
Product Code KWP
UDI-Device Identifier04546540616548
UDI-Public(01)04546540616548
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48551045
Device Catalogue Number48551045
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/30/2017
Supplement Date Received by Manufacturer02/28/2018
Initial Report FDA Received Date01/25/2018
Supplement Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight93